I have been on Benlysta for about two and a half years, but last month I switched from the IV infusions to the subq autoinjector. Last night, on my fourth injection, I ended up having an unusual reaction compared to my normal. From what I understand, they are common side effects for Benlysta, I just have mostly only experienced tiredness and only occasionally the slightest bit of nausea
Immediately after the injection last night, my skin turned red in a big circle around the injection site.… read more
I don't know if this will be much help to you but I gave myself the 3rd Benlysta Autoinjector shot last night. After the 2nd I got a rash on my cheeks much like a butterfly rash, except this burned. It started to clear up some during the week after Benedryl and a cream I got from my dermatologist. I had another injection last night and I woke up with the rash burning and intense just like it had when it originally started. No other symptoms. I'm giving it one more week then will report it to my rheumy mostly bc overall I feel MUCH better than I have in a long while, with the exception of my face being on fire.
It has been an odd occurance, only having happened in some form three times now. My doctor said its a weird reaction for sure, but as long as it stays infrequent and does not get worse, then I and fine to keep taking it. The injections to me now are still much preferred to the infusions. The pain from the injector is worth the convenice. I’ve been cut back to one injection every other week bc I’ve been doing so well.
Hi just came across this looking for anyone who also has experienced similar problems. I also was on Benlysta infusion and was doing good and then switched to autoinject and now I'm having side effects too, feels like I'm flaring but I think it's the autoinject. I think the autoinject delivers to much medicine at one time for my body to handle, I'm definitely gonna try to see if I can get back on infusion because I was tolerating it, felt better and now I feel the worse I have felt in a long time. Anyway anything new on with what happened to you?
I was on Benlysta infusion for over 2.5 Years and then switched to auto injections. I have noticed I’m extra tired, a bit flushed, stomach upset with a few more aches for about 24 hours then I’m ok. It’s an extra amount of medication all at once then distributes throughout the system over the next 7 days. Overall, I think it works better than infusions.
I'm only on my second subq injections. I've had some cramping and some pain after the injection and even sometimes out of the blue. And extreme tiredness. I hear a lot of people say their side effects vary a lot and also on what specific dose they get side effects also vary. The mdeicine is as odd and strange as lupus is! Sorr I'm not much help bit I hope you feel better soon!
We never share your personal information with anyone.